Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation

Jacek Banasiak, Wilson Lamb

Research output: Contribution to journalArticle

23 Citations (Scopus)
84 Downloads (Pure)

Abstract

In this paper we give an elementary proof of the unique, global-in-time solvability of the coagulation-(multiple) fragmentation equation with polynomially bounded fragmentation and particle production rates and a bounded coagulation rate. The proof relies on a new result concerning domain invariance for the fragmentation semigroup which is based on a simple monotonicity argument.
Original languageEnglish
Pages (from-to)465-480
Number of pages16
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume141
Issue number03
Early online date3 Jun 2011
DOIs
Publication statusPublished - Jun 2011

Keywords

  • semigroups of operators
  • coagulations
  • strong solutions
  • semilinear Cauchy problems

Cite this